Alert archive / Texas / Red Flag Warnings in 2006
Red Flag Warning 22, NWS Amarillo, TX
NWS Amarillo, TX issued this red flag warning at Apr 5, 2006, 5:34 AM CDT for 8 counties in Texas; Cimarron County, Oklahoma. It took effect at Apr 5, 2006, 11:00 AM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2006, 5:34 AM CDT (10:34 UTC)
- In effect from
- Apr 5, 2006, 11:00 AM CDT
- Expired
- Apr 5, 2006, 9:15 PM CDT
- In force
- 10 hr
- Issued by
- NWS Amarillo, TX
Counties Cimarron County, OK, Dallam County, TX, Deaf Smith County, TX, Hartley County, TX, Moore County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 77 km from the middle of the area, began a volume at 10:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 10.6 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 29 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 1616 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KAMA 051034 RFWAMA RED FLAG WARNING NATIONAL WEATHER SERVICE AMARILLO TX 534 AM CDT WED APR 5 2006 ...DANGEROUS FIRE WEATHER CONDITIONS EXPECTED ACROSS THE WESTERN TEXAS AND FAR WESTERN OKLAHOMA PANHANDLES TODAY... .LOW AFTERNOON RELATIVE HUMIDITIES AND NEAR RECORD HIGH TEMPERATURES WILL BE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES TODAY. SOUTHWEST WINDS WILL INCREASE INTO THE 20 TO 25 MPH RANGE WITH GUSTS TO NEAR 35 MPH. THESE CONDITIONS WILL COMBINE TO RESULT IN RED FLAG CONDITIONS ACROSS THE WESTERN TEXAS AND FAR WESTERN OKLAHOMA PANHANDLES...ESPECIALLY DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. OKZ001-TXZ001-002-006-007-011-012-016-017-051845- /O.UPG.KAMA.FW.A.0014.060405T1500Z-060406T0200Z/ /O.NEW.KAMA.FW.W.0022.060405T1600Z-060406T0200Z/ /O.NEW.KAMA.FW.A.0015.060406T1600Z-060407T0300Z/ CIMARRON-DALLAM-SHERMAN-HARTLEY-MOORE-OLDHAM-POTTER-DEAF SMITH- RANDALL- 534 AM CDT WED APR 5 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM THIS EVENING. THE FIRE WEATHER WATCH FOR TODAY HAS BEEN UPGRADED TO A RED FLAG WARNING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR THURSDAY. THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. STRONG SOUTH TO SOUTHWEST WINDS...DRY FUELS...LOW RELATIVE HUMIDITIES...AND NEAR RECORD HIGH TEMPERATURES WILL COMBINE TO CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. RELATIVE HUMIDITIES ARE EXPECTED TO DROP TO AROUND 15 PERCENT THIS AFTERNOON ACROSS THE WESTERN TEXAS AND FAR WESTERN OKLAHOMA PANHANDLE WITH SOUTHWEST WINDS INCREASING TO 20 TO 25 MPH. ADDITIONALLY...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ON THURSDAY AS STRONG WINDS AND DRY AIR MIXES DOWN TO THE SURFACE. WESTERLY WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH WITH AFTERNOON RELATIVE HUMIDITY VALUES DROPPING TO 10 TO 15 PERCENT. THESE CONDITIONS WILL COMBINE WITH ALREADY DRY FUELS TO PRODUCE EXPLOSIVE FIRE GROWTH POTENTIAL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE UPGRADES TO RED FLAG WARNINGS FOR THURSDAY. $$ OKZ002-003-TXZ003>005-008>010-013>015-018>020-051845- /O.NEW.KAMA.FW.A.0015.060406T1600Z-060407T0300Z/ TEXAS-BEAVER-HANSFORD-OCHILTREE-LIPSCOMB-HUTCHINSON-ROBERTS- HEMPHILL-CARSON-GRAY-WHEELER-ARMSTRONG-DONLEY-COLLINGSWORTH- 534 AM CDT WED APR 5 2006 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE WEATHER WATCH FOR THE CENTRAL AND EASTERN TEXAS AND OKLAHOMA PANHANDLES...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ON THURSDAY AS STRONG WINDS AND DRY AIR MIXES DOWN TO THE SURFACE. WESTERLY WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH WITH AFTERNOON RELATIVE HUMIDITY VALUES AT OR BELOW 15 PERCENT. THESE CONDITIONS WILL COMBINE WITH ALREADY DRY FUELS TO PRODUCE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ JOHNSON
3 follow-up statements
000 WWUS84 KAMA 051829 RFWAMA RED FLAG WARNING NATIONAL WEATHER SERVICE AMARILLO TX 129 PM CDT WED APR 5 2006 ...DANGEROUS FIRE WEATHER CONDITIONS EXPECTED ACROSS THE WESTERN TEXAS AND FAR WESTERN OKLAHOMA PANHANDLES TODAY... .LOW AFTERNOON RELATIVE HUMIDITIES AND NEAR RECORD HIGH TEMPERATURES ARE EXPECTED ACROSS THE TEXAS AND OKLAHOMA PANHANDLES TODAY. SOUTHWEST WINDS WILL INCREASE INTO THE 20 TO 25 MPH RANGE WITH GUSTS TO NEAR 35 MPH. THESE CONDITIONS WILL COMBINE TO RESULT IN RED FLAG CONDITIONS ACROSS THE WESTERN TEXAS AND FAR WESTERN OKLAHOMA PANHANDLES...ESPECIALLY DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. OKZ001-TXZ001-002-006-007-011-012-016-017-060200- /O.CON.KAMA.FW.W.0022.000000T0000Z-060406T0200Z/ /O.CON.KAMA.FW.A.0015.060406T1600Z-060407T0300Z/ CIMARRON-DALLAM-SHERMAN-HARTLEY-MOORE-OLDHAM-POTTER-DEAF SMITH- RANDALL- 129 PM CDT WED APR 5 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... STRONG SOUTHWEST TO WEST WINDS...DRY FUELS...LOW RELATIVE HUMIDITIES...AND NEAR RECORD HIGH TEMPERATURES WILL COMBINE TO CREATE DANGEROUS FIRE GROWTH POTENTIAL. RELATIVE HUMIDITIES ARE EXPECTED TO DROP TO AROUND 15 PERCENT THIS AFTERNOON ACROSS THE WESTERN TEXAS PANHANDLE AND THE WESTERN OKLAHOMA PANHANDLE WITH WINDS INCREASING TO 20 TO 25 MPH. ADDITIONALLY...EXTREMELY DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED ON THURSDAY AS STRONG WINDS AND DRY AIR MIX DOWN TO THE SURFACE. WESTERLY WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH WITH AFTERNOON RELATIVE HUMIDITY VALUES DROPPING TO 10 TO 15 PERCENT. THESE CONDITIONS WILL COMBINE WITH ALREADY DRY FUELS TO PRODUCE EXPLOSIVE FIRE GROWTH POTENTIAL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE UPGRADES TO RED FLAG WARNINGS FOR THURSDAY. $$ OKZ002-003-TXZ003>005-008>010-013>015-018>020-060230- /O.CON.KAMA.FW.A.0015.060406T1600Z-060407T0300Z/ TEXAS-BEAVER-HANSFORD-OCHILTREE-LIPSCOMB-HUTCHINSON-ROBERTS- HEMPHILL-CARSON-GRAY-WHEELER-ARMSTRONG-DONLEY-COLLINGSWORTH- 129 PM CDT WED APR 5 2006 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... EXTREMELY DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED ON THURSDAY AS STRONG WINDS AND DRY AIR MIX DOWN TO THE SURFACE. WESTERLY WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH WITH AFTERNOON RELATIVE HUMIDITY VALUES AT OR BELOW 15 PERCENT. THESE CONDITIONS WILL COMBINE WITH ALREADY DRY FUELS TO PRODUCE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ JRC
000 WWUS84 KAMA 052019 RFWAMA RED FLAG WARNING NATIONAL WEATHER SERVICE AMARILLO TX 319 PM CDT WED APR 5 2006 ...DANGEROUS FIRE WEATHER CONDITIONS EXPECTED ACROSS THE WESTERN TEXAS AND FAR WESTERN OKLAHOMA PANHANDLES TODAY AND ESPECIALLY ON THURSDAY... .RELATIVE HUMIDITIES CONTINUE TO DROP ACROSS THE WESTERN TEXAS AND FAR WESTERN OKLAHOMA PANHANDLES THIS AFTERNOON. COMBINED WITH THE GUSTY SOUTHWESTERLY WINDS...THE RED FLAG WARNING REMAINS IN EFFECT THROUGH THE REMAINDER OF THIS AFTERNOON. IN ADDITION...THE RED FLAG WATCH FOR THURSDAY HAS BEEN UPGRADED TO A RED FLAG WARNING. THE NEW RED FLAG WARNING FOR THURSDAY IS IN EFFECT FROM 11 AM TO 10 PM CDT. AN EXTREME FIRE DANGER WILL DEVELOP ACROSS THE REGION AS A 30 TO 40 MPH WESTERLY WIND WITH GUSTS TO NEAR 50 MPH COMBINES WITH AFTERNOON RELATIVE HUMIDITIES AT OR BELOW 10 PERCENT TO RESULT IN AN EXPLOSIVE FIRE GROWTH POTENTIAL. OKZ001-TXZ001-002-006-007-011-012-016-017-060200- /O.UPG.KAMA.FW.A.0015.060406T1600Z-060407T0300Z/ /O.NEW.KAMA.FW.W.0023.060406T1600Z-060407T0300Z/ /O.CON.KAMA.FW.W.0022.000000T0000Z-060406T0200Z/ CIMARRON-DALLAM-SHERMAN-HARTLEY-MOORE-OLDHAM-POTTER-DEAF SMITH- RANDALL- 319 PM CDT WED APR 5 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 10 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 10 PM CDT THURSDAY. THIS IS AN UPGRADE FROM THE FIRE WEATHER WATCH THURSDAY...WHICH IS NO LONGER IN EFFECT. THE RED FLAG WARNING FOR TODAY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. RELATIVE HUMIDITIES THIS AFTERNOON CONTINUE TO FALL TO AT OR BELOW 15 PERCENT...AND A SOUTHWESTERLY WIND CONTINUES IN THE 15 TO 25 MPH RANGE. RED FLAG WARNING CONDITIONS ACROSS THE WESTERN TEXAS AND FAR WESTERN OKLAHOMA PANHANDLE SHOULD CONTINUE THIS EVENING UNTIL 9 PM. ADDITIONALLY...EXTREMELY DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED ON THURSDAY AS STRONG WINDS AND DRY AIR MIX DOWN TO THE SURFACE. WESTERLY WINDS ARE EXPECTED TO INCREASE TO 30 TO 40 MPH WITH GUSTS TO AROUND 50 MPH WITH AFTERNOON RELATIVE HUMIDITY VALUES DROPPING TO AT OR BELOW 10 PERCENT. THESE CONDITIONS WILL COMBINE WITH ALREADY DRY FUELS TO PRODUCE EXPLOSIVE FIRE GROWTH POTENTIAL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ OKZ002-003-TXZ003>005-008>010-013>015-018>020-060230- /O.UPG.KAMA.FW.A.0015.060406T1600Z-060407T0300Z/ /O.NEW.KAMA.FW.W.0023.060406T1600Z-060407T0300Z/ TEXAS-BEAVER-HANSFORD-OCHILTREE-LIPSCOMB-HUTCHINSON-ROBERTS- HEMPHILL-CARSON-GRAY-WHEELER-ARMSTRONG-DONLEY-COLLINGSWORTH- 319 PM CDT WED APR 5 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 10 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 10 PM CDT THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. EXTREMELY DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED ON THURSDAY AS STRONG WINDS AND DRY AIR MIX DOWN TO THE SURFACE. WESTERLY WINDS ARE EXPECTED TO INCREASE TO 30 TO 40 MPH WITH GUSTS TO AROUND 50 MPH WITH AFTERNOON RELATIVE HUMIDITY VALUES DROPPING TO AT OR BELOW 10 PERCENT. THESE CONDITIONS WILL COMBINE WITH ALREADY DRY FUELS TO PRODUCE EXPLOSIVE FIRE GROWTH POTENTIAL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ JORDAN
000 WWUS84 KAMA 060215 RFWAMA RED FLAG WARNING NATIONAL WEATHER SERVICE AMARILLO TX 915 PM CDT WED APR 5 2006 ...DANGEROUS FIRE WEATHER CONDITIONS EXPECTED ACROSS THE WESTERN TEXAS AND FAR WESTERN OKLAHOMA PANHANDLES ON THURSDAY... .EXTREME FIRE DANGER WILL DEVELOP ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THURSDAY AS A TIGHTENING PRESSURE GRADIENT AND DEEPENING SURFACE LOW RESULT IN SUBSTANTIAL SUSTAINED WINDS ACROSS THE AREA. DRY AIR WILL ALSO FILTER IN BEHIND A PACIFIC FRONT...CONTRIBUTING TO THE ALREADY PRECONDITIONED DRY FUELS. OKZ001-TXZ001-002-006-007-011-012-016-017-061015- /O.CAN.KAMA.FW.W.0022.000000T0000Z-060406T0200Z/ /O.CON.KAMA.FW.W.0023.060406T1600Z-060407T0300Z/ CIMARRON-DALLAM-SHERMAN-HARTLEY-MOORE-OLDHAM-POTTER-DEAF SMITH- RANDALL- 915 PM CDT WED APR 5 2006 ...RED FLAG WARNING IS CANCELLED FOR TONIGHT... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 10 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE RED FLAG WARNING FOR WEDNESDAY EVENING AS HUMIDITIES HAVE INCREASED AND WINDS HAVE DROPPED BELOW WARNING CRITERIA. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 10 PM CDT THURSDAY. EXTREMELY DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED ON THURSDAY AS STRONG WINDS AND DRY AIR MIX DOWN TO THE SURFACE. SUSTAINED WESTERLY WINDS ARE EXPECTED TO REACH 25 TO 35 MPH...POSSIBLY EVEN HIGHER...WITH GUSTS HIGHER THAN 50 MPH EXPECTED BY MID MORNING. RELATIVE HUMIDITY VALUES ARE ALSO EXPECTED TO DROP TO AT OR BELOW 10 PERCENT. THESE CONDITIONS WILL COMBINE WITH ALREADY DRY FUELS TO PRODUCE EXPLOSIVE FIRE GROWTH POTENTIAL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ OKZ002-003-TXZ003>005-008>010-013>015-018>020-061015- /O.CON.KAMA.FW.W.0023.060406T1600Z-060407T0300Z/ TEXAS-BEAVER-HANSFORD-OCHILTREE-LIPSCOMB-HUTCHINSON-ROBERTS- HEMPHILL-CARSON-GRAY-WHEELER-ARMSTRONG-DONLEY-COLLINGSWORTH- 915 PM CDT WED APR 5 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 10 PM CDT THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 10 PM CDT THURSDAY. EXTREMELY DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED ON THURSDAY AS STRONG WINDS AND DRY AIR MIX DOWN TO THE SURFACE. WESTERLY WINDS ARE EXPECTED TO INCREASE TO 30 TO 40 MPH WITH GUSTS TO AROUND 50 MPH WITH AFTERNOON RELATIVE HUMIDITY VALUES DROPPING TO AT OR BELOW 10 PERCENT. THESE CONDITIONS WILL COMBINE WITH ALREADY DRY FUELS TO PRODUCE EXPLOSIVE FIRE GROWTH POTENTIAL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ KRAMAR
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Apr 5, 4:33 AM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Apr 5, 4:33 AM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
433 AM CDT WED APR 5 2006
.DISCUSSION...
VERY WARM TO NEAR RECORD HIGH TEMPERATURES ARE IN STORE FOR MOST OF
THE AREA TODAY. THE DRYLINE DEVELOPS OVER THE EXTREME EASTERN PART
OF THE PANHANDLES WITH DOWNSLOPING CONDITIONS WEST. RED FLAG CRITERIA
SHOULD BE MET OVER THE WESTERN COUNTIES THIS AFTERNOON WHERE RELATIVE
HUMIDITIES DROP BELOW 15 PERCENT AND 20 FOOT WINDS INCREASE ABOVE 20
MPH.
AS THE STRONG LOW PRESSURE SYSTEM APPROACHES THE SOUTHERN
PLAINS...THE DRYLINE MARCHES EAST. THE SURFACE GRADIENT TIGHTENS ON
THURSDAY...AND WINDS WILL LIKELY REACH THE WIND ADVISORY THRESHOLD. IN
ADDITION...THE LOWER LEVELS OF THE ATMOSPHERE BECOMES DRIER AND THE
RED FLAG CONDITIONS SPREAD THROUGHOUT THE REST OF THE PANHANDLES.
THE COLD FRONT SWEEPS THROUGH THE AREA EARLY ON FRIDAY...INTRODUCING
BREEZY TO WINDY NORTH WINDS...AND BRINGING TEMPORARY RELIEF TO THE
FIRE DANGER. THE SURFACE FLOW TRANSITIONS BACK FROM THE SOUTH
SATURDAY...AND BEGINS THE SLOW MODIFICATION OF THE AIRMASS. DRY AIR
FILTERS INTO THE WESTERN PORTIONS OF THE PANHANDLES AS EARLY AS
SUNDAY...AND WORKS EAST THE FIRST HALF OF THE WEEK. NO PRECIPITATION
IS IN SIGHT FOR THE PANHANDLES.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 87 52 71 40 / 10 0 0 0
BEAVER OK 87 54 73 40 / 10 10 10 0
BOISE CITY OK 85 47 65 38 / 10 10 0 0
BORGER TX 86 57 71 44 / 10 0 0 0
BOYS RANCH TX 89 51 72 40 / 10 0 0 0
CANYON TX 89 51 72 40 / 10 0 0 0
CLARENDON TX 87 57 76 44 / 10 10 0 0
DALHART TX 85 46 69 36 / 10 0 0 0
GUYMON OK 88 51 71 40 / 10 10 10 0
HEREFORD TX 86 49 71 39 / 10 0 0 0
LIPSCOMB TX 86 56 74 42 / 10 10 10 0
PAMPA TX 85 58 70 43 / 10 10 10 0
SHAMROCK TX 86 61 77 45 / 10 10 10 0
WELLINGTON TX 86 61 79 47 / 10 10 10 0
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM 11 AM WEDNESDAY TO 9 PM WEDNESDAY FOR THE
FOLLOWING ZONE: CIMARRON.
FIRE WEATHER WATCH FROM 11 AM THURSDAY TO 10 PM THURSDAY FOR THE
FOLLOWING ZONES: BEAVER...CIMARRON...AND TEXAS.
TX...FIRE WEATHER WATCH FROM 11 AM THURSDAY TO 10 PM THURSDAY FOR THE
FOLLOWING ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...
DALLAM...DEAF SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...
HEMPHILL...HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...
OLDHAM...POTTER...RANDALL...ROBERTS...SHERMAN...AND
WHEELER.
RED FLAG WARNING FROM 11 AM WEDNESDAY TO 9 PM WEDNESDAY FOR THE
FOLLOWING ZONES: DALLAM...DEAF SMITH...HARTLEY...MOORE...
OLDHAM...POTTER...RANDALL...AND SHERMAN.
&&
24/08Hazardous weather outlook, Apr 4, 10:40 PM CDT, 6 hours 54 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1040 PM CDT TUE APR 4 2006 OKZ001>003-TXZ001>020-051100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 1040 PM CDT TUE APR 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON AND EVENING ACROSS THE EASTERN HALF OF THE TEXAS AND OKLAHOMA PANHANDLES. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. FIRE DANGER WILL INCREASE WEDNESDAY IN THE WESTERN TEXAS AND OKLAHOMA PANHANDLES. EVEN GREATER FIRE WEATHER CONCERNS ARE EXPECTED AREA WIDE ON THURSDAY AS BREEZY TO WINDY CONDITIONS COMBINE WITH LOW RELATIVE HUMIDITIES. HIGH FIRE DANGER IS EXPECTED AGAIN ON SUNDAY AND MONDAY...MAINLY ACROSS THE WESTERN PORTIONS OF THE PANHANDLES. .SPOTTER INFORMATION STATEMENT... FIREFIGHTERS ACROSS THE AREA SHOULD PREPARE FOR THE POSSIBILITY OF DANGEROUS WILDFIRE SPREAD WEDNESDAY AND THURSDAY AND AGAIN ON SUNDAY AND MONDAY. SCHNEIDER
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 5:34 AM CDT | Fire Weather Watch | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 10 hr |
| Apr 5, 3:19 PM CDT | Red Flag Warning | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 30 hr |
| Apr 5, 3:36 PM CDT | Wind Advisory | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 30 hr |
Nearby
Red Flag Warnings in Texas, 2006Red Flag Warnings in Oklahoma, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.